# SDR TWAA0104607

- Difficulty date: March 10, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N715TW
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 12,933 hours, 4,331 cycles
- Engine: Pwa PW2037
- Engine time: 12,933 hours, 4,331 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMB AT 10,000 FEET A LOUD BANG WAS HEARD FROM THE RT ENG AND IT STARTED TO SPOOL DOWN.  THE ENG WAS SHUT DOWN AND THE FLIGHT RETURNED TO AUA.  THE ENGINE WAS REPLACED.  CHECK-C 10-14-00 LAX.
